Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Gaps at Weierstrass points for the modular group
HTML articles powered by AMS MathViewer

by Joseph Lewittes PDF
Bull. Amer. Math. Soc. 69 (1963), 578-582
References
    1. C. Chevalley and A. Weil, Über das Verhalten der Integrale. 1. Gattung bei Automorphismen des Funktionenkörpers, Abh. Math. Sem. Univ. Hamburg 10 (1934), 358-361.
  • R. C. Gunning, Lectures on modular forms, Annals of Mathematics Studies, No. 48, Princeton University Press, Princeton, N.J., 1962. Notes by Armand Brumer. MR 0132828
  • Joseph Lewittes, Automorphisms of compact Riemann surfaces, Amer. J. Math. 85 (1963), 734–752. MR 160893, DOI 10.2307/2373117
  • Bruno Schoeneberg, Über die Weierstrass-Punkte in den Körpern der elliptischen Modulfunktionen, Abh. Math. Sem. Univ. Hamburg 17 (1951), 104–111 (German). MR 44568, DOI 10.1007/BF02950745
Additional Information
  • Journal: Bull. Amer. Math. Soc. 69 (1963), 578-582
  • DOI: https://doi.org/10.1090/S0002-9904-1963-11006-X
  • MathSciNet review: 0148621